# SDR AWXA9500754

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Fwd Bag Pit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C4 INSPECTION, FOUND FORWARD BAG COMPARTMENT FLOOR PANEL 5B RT ATTACH STRIP CORRODED.  REMOVED, FABRICATED AND INSTALLED ATTACH STRIP PER SRM 51-10-00, PARA 8.  (M)
